# SDR UIEA2019050504135

- Difficulty date: May 5, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 86,138 hours, 18,425 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 77328915
- Part serial: 921211
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT DUCT PRESSURE CHANGES WITH ENGINE THRUST( BITE TEST DETERMINED THE HIGH PRESSURE CONTROLLER FAILED. PLACED HPSOV ON MEL 36-11-02-02 DMI 111214 CAT "C"   REACT HPSOV  IAW 36-00-00 & 36-23-00. FOUND HP AT FAULT REMOVED AND REPLACED 36-11-08 OPS CHECK. THIS CLERAS MDDR  LP 1052666     )
